# SDR USAA920080122

- Difficulty date: January 2, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 46,193 hours, 30,954 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FPBH INSPECTION, CRACKED BULKHEAD, BS 178, BL 5.7, WL 213.  REPAIRED BULKHEAD, BS 178, BL 5.7, WL 213 IAW B737 SRM 53-10-08 AND EO 53000153.
